uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Best constant inequalities for conjugate functions
Uppsala University.
Uppsala University.
Uppsala University.
1999 (English)In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, Vol. 105, no 1-2, 257-264 p.Article in journal (Other scientific) Published
Abstract [en]

A survey is given of sharp forms of some classical inequalities for the conjugate function. (C) 1999 Elsevier Science B.V. All rights reserved.

Place, publisher, year, edition, pages
ELSEVIER SCIENCE BV , 1999. Vol. 105, no 1-2, 257-264 p.
Keyword [en]
conjugate function; Norm estimate; minimal thinness; RIESZ TRANSFORMS; PROOF
Identifiers
URN: urn:nbn:se:uu:diva-26949OAI: oai:DiVA.org:uu-26949DiVA: diva2:54843
Note
Addresses: Univ Uppsala, Dept Math, S-75106 Uppsala, Sweden. Univ Wisconsin, Dept Math, Madison, WI 53706 USA. Calif State Univ San Bernardino, Dept Math, San Bernardino, CA 92407 USA.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-14

Open Access in DiVA

No full text

By organisation
Uppsala University

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 387 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf